# SDR AALA202312267192

- Difficulty date: December 19, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524032
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HOLE IN PASSENGER COMPARTMENT FLOOR SUPPORT BREAK ASSEMBLY PANEL AT BS 537.45, LBL 36. REPLACED BRAKE ASSEMBLY PER AARD 51-00-05 REPAIR 1.
